Jump to content

has anyone withdrawn from cymbalta (duloxetine)


[ch...]

Recommended Posts

just wondering cos i think its time to come off them.any problems? i have been off benzos 16months now but had bad time.can anyone help.
Link to comment
Share on other sites

    hi bb      no replys so i must be the onlyone on this.thats a shame never mind.what about any other a/depressant.do you think it is as hard as benzo w/d.im still having alot of anxiety from them.please let me know.i feel like i am stuck here getting nowere fast.
Link to comment
Share on other sites

I have been on tons and tons of antidepressants, and none of them worked.

 

I tried Cymbalta and had a horrible scary reaction to it. That was the only medicine I've ever reacted that way with. I was vomiting, shivering, couldn't see straight, etc. Terrifying! So I haven't touched it since.

 

As to your question about wding from ADs... I definitely think they are a LOT easier than benzos. In all of my experience with psychotropic drugs, I've never experienced anything as bad as Klonopin. As long as I tapered relatively slowly with ADs, I'd rarely get negative effects (although brain zaps were still common).

Link to comment
Share on other sites

hi hollyms                thanks for coming through to me.that makes me feel a bit better what u said about  depressants and w/drawal.would you think about 6months tapering off 60mg.would that be long enough?.last time my doctor said 4 weeks and i was so ill 6months later with anxiety.had to go back on them.im not looking forward to this at all.
Link to comment
Share on other sites

hi hollyms                 thanks for coming through to me.that makes me feel a bit better what u said about  depressants and w/drawal.would you think about 6months tapering off 60mg.would that be long enough?.last time my doctor said 4 weeks and i was so ill 6months later with anxiety.had to go back on them.im not looking forward to this at all.

Honestly I've never taken that long to taper off an AD, but we are all different. I would usually taper off them in a few weeks (as my doctors told me to do) and like I said, didn't really notice many problems. But if you had that much trouble with coming off it in 4 weeks then definitely don't try that again.. i'd just try to taper as slowly as you need to. Meaning, keep making cuts only when you feel well enough to do so. Good luck!!

Link to comment
Share on other sites

×
×
  • Create New...